# SDR CA040518011

- Difficulty date: May 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 2060016201131
- Part serial: CS9202
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CHORDWISE CRACK, APPROX 2.8 INCHES LONG, OBSERVED TO START AT LEADING EDGE RUNNING TOWARDS TRAILING EDGE.  LOCATED 0.5 INCHES AWAY FROM THE OB TIP OF DOUBLER. ONLY ONE SIDE OF THE TAIL ROTOR BLADE IS CRACKED.
